Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

166 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for severe pain in the knee

Answered by
Dr.
Dr. Ahmed Aly Hassan

Orthopaedic Surgeon

Practicing since :2002

Answered : 441 Questions

default
Posted on Mon, 27 Mar 2017 in Bones, Muscles and Joints
Question: My knee hurts when only when I kneel on something regarding how soft the surface is. It feels like I'm kneeling on sharp broken glass.
doctor
Answered by Dr. Ahmed Aly Hassan 1 hour later
Brief Answer:
Hot massages with topical gels and NSAIDs will be helpful else your physician may ask you for X rays , MRI and lab investigation for better management of underlying cause .

Detailed Answer:
Hi i am Dr Ahmed Aly
thanks for using healthcaremagic site ,
I had gone through your question and understand your concerns ..


In my opinion you may have a kind of arthritis or tendinitis which is actually common with aging , overweight , postmenopausal osteoporosis , standing for a long time , bad sitting and sleeping postures .
For my patients i may suggest painkillers like advil tab when needed , hot massages with topical gels , B12 vitamin supplementation will be helpful for most of cases . in some cases steroid tabs or injections are prescribed .
For now you may avoid bending your knees , high salt and protein meal and allow high fluid intake , wearing a knee support and if pain persists i recommend you visit your physician for proper evaluation and management .

Please click and consider a 5 star rating with some positive feedback if the information was helpful. Wish you good health,
Any further clarifications feel free to ask.
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication ,  
Lab Tests

Recent questions on  Postmenopausal osteoporosis

doctor1 MD

I have had a total hip replacement but I was left for three and and half days. It has been 11 months since my sugrgery. I can not walk on my own. I still have sever pain and poping sound and sever swelling with my legs and feet as well severe...

doctor1 MD

I have being having pain and numbness in my lower back going down in my legs and feet also burning too after a back surgery I also having the same feeling in my neck and shoulders and hands

doctor1 MD

I have an Aunt that will be 93 years old in June of this year and she has been on Evista for aleast 2 years. However she is always complaining of Leg cramps during the night and leg aches during the day and states that is is arthiristis but after reading about Evista and side affects I'm not so sure it is all arthritis. I was reading the rating of the drugs and effects but I did not see any on the drug of her age. she is very loyal to the doctors that perscribed the medication and will not change or stop on her own. I was looking into it for a generic for her due to it is a hudge expense for her. Do you have any thoughts on her age and the drug vs arthritis?

doctor1 MD

My mother was diagnosed with postmenopausal osteoporosis of the spine several years ago and was prescribed Fosamax. She was on the medication for 12 years and it was just recently discontinued when she changed health care providers. In the last two years, she has had 3 spontaneous rib fractures at 6th-8th rib level, posterior, two on one side and one on the other. She is now being told that her bones are very brittle and she is at high risk for continuing fractures. These are very painful and debilitating. Why is she getting these fractures when the medication was supposed to prevent them?

doctor1 MD

I am a woman of 57 years old, I was on boniva for 2 years and my doctor saw improvement on my osteoporosis then suddenly she said that i was much better and she took me off . Now after a year I went back for bone density and the osteoporis seems to have come back then again she suggested I go back on boniva or prolia. i heard that actually they did a study which seems that either boniva or prolia is not safe, and can give you cancer.
Can you tell me if is true and what you think?